MathSciNet Relay Station
MathSciNet bibliographic data
MR426823 (54 #14756) 90A15 (58F99)
Smale, S. Global analysis and economics. IIA. Extension of a theorem of Debreu. J. Math. Econom. 1 (1974), no. 1, 1–14.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement